# SDR SWIA200616160

- Difficulty date: January 21, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 21,616 hours, 31,539 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3431001001
- Part serial: 0305
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 14,978 hours, 21,794 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NACELLE FLAP HANGS AT 15 DEGREES UPON RETRACTION. DISAGREEMENT INDICATION.   REPLACED RT NACELLE ACTUATOR IAW MM 27-50-08. OPERATIONAL CHECK GOOD.
